# SDR SWAA001945

- Difficulty date: October 5, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 15,383 hours, 13,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AFT CABIN EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT BATTERY PER MM.
